# SDR YENA201710160847

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 21,564 hours, 14,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,, A 1.190 INCH CRACK WAS FOUND BETWEEN RIBS 10 AND 11, AT SPAR 11 OF THE  LT WING EXTERNAL LOWER SKIN.   ACCOMPLISHED A REPAIR IAW EC 973-01.
